# SDR COMA9910147

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1255
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: M61628
- Condition: Failed
- Location: Elec Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY BUS LIGHT ILLUMINATED DURING FLIGHT AND WOULD NOT EXTINGUISH.  REPLACED RELAY KO440.
